MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. PROXABRUSH GO BETWEENS CLEANERS TIGHT; MANUAL TOOTHBRUSH

SUNSTAR AMERICAS, INC. PROXABRUSH GO BETWEENS CLEANERS TIGHT; MANUAL TOOTHBRUSH
Model Number GUM PROXABRUSH GO BETWEENS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Consumer states she has been using 872 for years but the quality is not the same.She says she can only get 1-2 uses out of each one before the tip breaks off.No injuries were reported.Sending return envelope and replacement from department stock.

Brand Name
PROXABRUSH GO BETWEENS CLEANERS TIGHT
Common Device Name
MANUAL TOOTHBRUSH
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer Contact
darren scheer
301 e. central road
schaumburg, IL 60195
7737774000
MDR Report Key23970020
Report Number1413787-2026-00248
Device Sequence Number7868772
Product Code EFW
UDI-Device Identifier00070942002448
UDI-Public00070942002448
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGUM PROXABRUSH GO BETWEENS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/05/2026
Usage of Device A
Patient Sequence Number1
Patient SexFemale